- Kariva Information for Consumers
- Kariva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kariva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took an emergency contraceptive pill over a week ago and now I have just got a bad headache and temperature, are these side effects? I would have ...
4 answers • 28 Jun 2012
"i'm currently on a combination pill (have been for the past 2 years) I started a new pack and had taken the pill for 5 consecutive days ...
1 answer • 13 Apr 2013
I had to take an antibiotic that I was told would react poorly with my Kariva, so I stopped taking Kariva. I had 3 weeks of bleeding, then a week ...
1 answer • 23 Dec 2014
About a week ago, I took and emergency contraceptive (microgynon). After taking it I felt really tired and uneasy, but after a day the symptoms went ...
1 answer • 27 May 2015